`a`

Dynamics of generalized Euler tops with constraints

Pages: 398 - 405, Issue Special, September 2001

 Abstract        Full Text (993.9K)              

Dmitry V. Zenkov - Department of Mathematics, University of Michigan, Ann Arbor, MI 48109, United States (email)
Anthony M. Bloch - Department of Mathematics, University of Michigan, Ann Arbor, MI 48109, United States (email)

Abstract: Please refer to Full Text.

Mathematics Subject Classification:  Primary: 37J35, 37 J60, 70K43; Secondary: 34C20, 70K70.

Published: November 2013.